# SDR TRAX200800079

- Difficulty date: January 10, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- Aircraft time: 31,544 hours, 35,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT FR 26 STRINGER 4R (INTERNAL FUSELAGE).    REMOVED AS PER SRM 51-25-01.  RT SHEAR WEB BTW FR 25 & 27 REMOVED IAW AMM 20-21-12.  ANGLE AT FR 26 STR 4 RT INSTALLED AS PER SRM 51-25-01.  RT SHEAR WEB RE-INSTALLED IAW TECH INSTRUCTION 57-01-91.
